# SDR DALA1146409880

- Difficulty date: May 9, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. LAV FLOOR SUPPORT FITTING HAS HEAVY CORROSION AND ATTACH BOLT HOLE THREADS DAMAGED IN FITTING, STA 200, LBL 44 RL005.  REMOVED AND REPLACED LAV SUPPORT FITTING AT STA 200, LBL 44, IAW SRM DC9 51-30-5, FIG 1, PG 2, 12, 29, PARA 7, SRM DC9 51-30-1, PG 12 AND EO DOC 94FS481230, REV A.
